# SDR 2023F00097

- Difficulty date: April 1, 2023
- Submitted: April 3, 2023
- Operation: Air carrier
- Aircraft: N689TA
- Make and model: Airbus A320-214
- Aircraft serial: 5333
- Aircraft time: 32,506 hours, 12,286 cycles
- Engine: Cfmint CFM565B43
- Engine time: 32,506 hours, 12,286 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Unknown
- Part number: 87292325V06
- Part serial: VL20620007140
- Condition: Damaged
- Location: Zone 100
- Part time: 32,506 hours, 12,286 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB FROM SAL TO MGA THE AIRCRAFT RETURNED TO SAL DUE TO VENT AVNCS SYS FAULT + VENT BLOWER FAULT + VENT EXTRACT FAULT AT SAL STATION WAS PERFORMED TSM 21-26-00-820-803A, WAS REMOVED AND REPLACED AEVC AVIONICS EQPT VENT COMPUTER (10HQ) IAW AMM 21-26-34, AND WAS PERFOMED THE OPS TEST IAW AMM 21-26-00-710-001-A, ALL NORMAL. THE AIRCRAFT WAS RETURNED TO NORMAL OPERATION.
